Alert archive / New York / Freeze Watches in 2014
Freeze Watch 2, NWS Buffalo, NY
NWS Buffalo, NY issued this freeze watch at Oct 10, 2014, 2:04 PM EDT for 6 counties in New York. It took effect at Oct 11, 2014, 11:00 PM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Oct 10, 2014, 2:04 PM EDT (18:04 UTC)
- In effect from
- Oct 11, 2014, 11:00 PM EDT
- Expired
- Oct 11, 2014, 1:32 PM EDT
- In force
- Issued by
- NWS Buffalo, NY
Counties Allegany County, NY, Cattaraugus County, NY, Chautauqua County, NY, Jefferson County, NY, Lewis County, NY, Wyoming County, NY
The radar
The Buffalo radar (KBUF), 90 km from the middle of the area, began a volume at 18:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 6.1 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1001 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
653 WWUS71 KBUF 101804 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 204 PM EDT FRI OCT 10 2014 NYZ007-008-012-019>021-110230- /O.NEW.KBUF.FZ.A.0002.141012T0300Z-141012T1300Z/ JEFFERSON-LEWIS-WYOMING-CHAUTAUQUA-CATTARAUGUS-ALLEGANY- INCLUDING THE CITIES OF...WATERTOWN...LOWVILLE...WARSAW... JAMESTOWN...OLEAN...WELLSVILLE 204 PM EDT FRI OCT 10 2014 ...FREEZE WATCH IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY MORNING. * LOCATIONS...THE WESTERN SOUTHERN TIER, INCLUDING CHAUTAUQUA, CATTARAUGUS, ALLEGANY AND WYOMING COUNTIES...ALONG WITH THE NORTH COUNTRY COUNTIES OF JEFFERSON AND LEWIS. * TIMING...LATE SATURDAY EVENING THROUGH MID SUNDAY MORNING. * TEMPERATURES...IN THE LOWER 30S. * IMPACTS...TEMPERATURES AT OR BELOW FREEZING WILL KILL TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ RSH
4 follow-up statements
563 WWUS71 KBUF 110238 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1038 PM EDT FRI OCT 10 2014 NYZ007-008-012-019>021-111045- /O.CON.KBUF.FZ.A.0002.141012T0300Z-141012T1300Z/ JEFFERSON-LEWIS-WYOMING-CHAUTAUQUA-CATTARAUGUS-ALLEGANY- INCLUDING THE CITIES OF...WATERTOWN...LOWVILLE...WARSAW... JAMESTOWN...OLEAN...WELLSVILLE 1038 PM EDT FRI OCT 10 2014 ...FREEZE WATCH REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY MORNING... * LOCATIONS...THE WESTERN SOUTHERN TIER... INCLUDING CHAUTAUQUA... CATTARAUGUS... ALLEGANY AND WYOMING COUNTIES... ALONG WITH THE NORTH COUNTRY COUNTIES OF JEFFERSON AND LEWIS. * TIMING...LATE SATURDAY EVENING THROUGH LATE SUNDAY MORNING. * TEMPERATURES...IN THE LOWER 30S. * IMPACTS...TEMPERATURES AT OR BELOW FREEZING WILL KILL TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
902 WWUS71 KBUF 110808 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 408 AM EDT SAT OCT 11 2014 NYZ007-008-012-019>021-111615- /O.CON.KBUF.FZ.A.0002.141012T0300Z-141012T1300Z/ JEFFERSON-LEWIS-WYOMING-CHAUTAUQUA-CATTARAUGUS-ALLEGANY- INCLUDING THE CITIES OF...WATERTOWN...LOWVILLE...WARSAW... JAMESTOWN...OLEAN...WELLSVILLE 408 AM EDT SAT OCT 11 2014 ...FREEZE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH SUNDAY MORNING... * LOCATIONS...THE WESTERN SOUTHERN TIER... INCLUDING CHAUTAUQUA... CATTARAUGUS... ALLEGANY AND WYOMING COUNTIES... ALONG WITH THE NORTH COUNTRY COUNTIES OF JEFFERSON AND LEWIS. * TIMING...LATE THIS EVENING THROUGH LATE SUNDAY MORNING. * TEMPERATURES...IN THE UPPER 20S TO LOWER 30S. * IMPACTS...TEMPERATURES AT OR BELOW FREEZING WILL KILL TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TMA
510 WWUS71 KBUF 111422 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1022 AM EDT SAT OCT 11 2014 NYZ007-008-012-019>021-112230- /O.CON.KBUF.FZ.A.0002.141012T0300Z-141012T1300Z/ JEFFERSON-LEWIS-WYOMING-CHAUTAUQUA-CATTARAUGUS-ALLEGANY- INCLUDING THE CITIES OF...WATERTOWN...LOWVILLE...WARSAW... JAMESTOWN...OLEAN...WELLSVILLE 1022 AM EDT SAT OCT 11 2014 ...FREEZE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH SUNDAY MORNING... * LOCATIONS...THE WESTERN SOUTHERN TIER...INCLUDING CHAUTAUQUA... CATTARAUGUS...ALLEGANY AND WYOMING COUNTIES...AND THE NORTH COUNTRY COUNTIES OF JEFFERSON AND LEWIS. * TIMING...LATE THIS EVENING THROUGH LATE SUNDAY MORNING. * TEMPERATURES...IN THE UPPER 20S TO LOWER 30S. * IMPACTS...TEMPERATURES AT OR BELOW FREEZING WILL KILL TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ HITCHCOCK
781 WWUS71 KBUF 111732 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 132 PM EDT SAT OCT 11 2014 NYZ007-008-012-019>021-120145- /O.UPG.KBUF.FZ.A.0002.141012T0300Z-141012T1300Z/ /O.NEW.KBUF.FZ.W.0003.141012T0300Z-141012T1300Z/ JEFFERSON-LEWIS-WYOMING-CHAUTAUQUA-CATTARAUGUS-ALLEGANY- INCLUDING THE CITIES OF...WATERTOWN...LOWVILLE...WARSAW... JAMESTOWN...OLEAN...WELLSVILLE 132 PM EDT SAT OCT 11 2014 ...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 9 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM EDT SUNDAY. THIS UPGRADES THE FREEZE WATCH WHICH WAS PREVIOUSLY IN EFFECT. * LOCATIONS...CHAUTAUQUA...CATTARAUGUS...ALLEGANY...WYOMING... JEFFERSON...AND LEWIS COUNTIES. * TIMING...LATE THIS EVENING THROUGH SUNDAY MORNING. * TEMPERATURES...IN THE UPPER 20S TO LOWER 30S. * IMPACTS...TEMPERATURES DROPPING TO AT OR BELOW FREEZING WILL PRODUCE WIDESPREAD FROST AND KILL SENSITIVE VEGETATION WHICH IS NOT PROTECTED FROM THE COLD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED AREA YOU SHOULD PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. && $$ NYZ001>006-010-011-013-014-085-120145- /O.NEW.KBUF.FR.Y.0010.141012T0500Z-141012T1300Z/ NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-NORTHERN ERIE- GENESEE-LIVINGSTON-ONTARIO-SOUTHERN ERIE- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER... NEWARK...FAIR HAVEN...OSWEGO...BUFFALO...BATAVIA...GENESEO... CANANDAIGUA...ORCHARD PARK...SPRINGVILLE 132 PM EDT SAT OCT 11 2014 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EDT SUNDAY. * LOCATIONS...MOST OF THE NIAGARA FRONTIER...GENESEE VALLEY... WESTERN FINGER LAKES...AND COUNTIES SOUTHEAST OF LAKE ONTARIO. * TIMING...OVERNIGHT TONIGHT THROUGH SUNDAY MORNING. * TEMPERATURES...IN THE MID 30S. * IMPACTS...AREAS OF FROST WILL DAMAGE SENSITIVE VEGETATION WHICH IS NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. IF YOU ARE IN THE ADVISORY AREA YOU SHOULD TAKE STEPS TO PROTECT TENDER VEGETATION. ALSO, POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ HITCHCOCK
What forecasters said that day
The local office's own words before this freeze watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this freeze watch went out at Oct 10, 1:46 PM EDT, 18 minutes earlier.
Area forecast discussion, Oct 10, 1:46 PM EDT, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 146 PM EDT FRI OCT 10 2014 .SYNOPSIS... HIGH PRESSURE CENTERED OVER THE MIDWEST WILL CONTINUE TO BUILD TO THE EAST ACROSS THE GREAT LAKES REGION THROUGH THE WEEKEND. LOW PRESSURE WILL CROSS THE UPPER MISSISSIPPI VALLEY AND THE GREAT LAKES DURING THE FIRST PART OF NEXT WEEK. && .NEAR TERM /THROUGH SATURDAY/... SURFACE HIGH PRESSURE WILL BUILD ACROSS THE REGION OVER THE NEXT 36 TO 48 HOURS. AFTERNOON CU WILL THIN DURING THE EVENING HOURS RESULTING IN A CHILLY BUT FAIR NIGHT ACROSS THE REGION. SATURDAY STARTS OUT MOSTLY SUNNY WITH DIURNAL CU DEVELOPING INLAND FROM THE LAKES. A 5H SHORTWAVE CROSSING THE REGION MAY ENHANCE THE CU FORMATION ESPECIALLY ACROSS THE NORTHERN/EASTERN SECTIONS OF THE CWA. A SPRINKLE OR TWO PROBABLY NOT OUT OF THE QUESTION BUT WILL MAINTAIN THE CURRENT DRY FORECAST. AFTERNOON TEMPERATURES STRUGGLE TO REACH THE LOW TO MID 50S. && .SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/... FAIR...SEASONABLE WEATHER AT THE START OF THIS PERIOD WILL GIVE WAY TO EARLY SEPTEMBER CONDITIONS AS A RELATIVELY FLAT...SPLIT FLOW OVER THE COUNTRY WILL PHASE AND BECOME HIGHLY AMPLIFIED. THIS CHANGE IN THE OVERALL PATTERN WILL COME AT A PRICE THOUGH...AS THE PUSH TO MUCH ABOVE NORMAL TEMPERATURES WILL PRECEDED BY SOME FAIRLY WIDESPREAD SHOWERS. BEFORE WE GET TO THAT POINT THOUGH...THE BULK OF THE WEEKEND WILL BE BEAUTIFUL WITH AMPLE SUNSHINE AND NEAR NORMAL MERCURY READINGS. EXPANSIVE HIGH PRESSURE OVER THE UPPER GREAT LAKES SATURDAY MORNING WILL DRIFT EAST ACROSS THE LOWER LAKES BY EVENING. WHILE THERE MAY BE SOME SPOTTY NUISANCE LAKE SUPPORTED RAIN SHOWERS EAST OF LK ONTARIO EARLY IN THE DAY...PLENTY OF SUNSHINE WILL BE EXPERIENCED ACROSS OUR REGION AS A WHOLE. IT WILL STILL BE ON THE COOL SIDE OF NORMAL THOUGH WITH HIGHS GENERALLY RANGING FROM 50 TO 55. THE SFC HIGH WILL DRIFT DIRECTLY ACROSS OUR FORECAST AREA SATURDAY NIGHT. THIS WILL SUPPORT VERY GOOD CONDITIONS FOR RADIATIONAL COOLING...WHICH WHEN COMBINED WITH A CANADIAN AIRMASS WILL TRANSLATE INTO MIN TEMPS OF 30 TO 35 FOR MOST SITES AWAY FROM THE LAKES. IT IS LIKELY THAT THE GROWING SEASON WILL END ACROSS MUCH OF THE SEASON WITH THE ENSUING FROST. STAY TUNED FOR FROST AND POSSIBLE FREEZE HEADLINES. ON SUNDAY...THE SFC HIGH WILL EXIT TO OUR EAST ACROSS NEW ENGLAND. THE RETURN FLOW AROUND THE HIGH WILL PROMOTE A LITTLE MODIFICATION IN OUR AIRMASS SO THAT AFTERNOON TEMPERATURES WILL TOP OUT BETWEEN 55 AND 60. THE NICE TRANQUIL CONDITIONS OF THE WEEKEND WILL THEN COME TO AN END. A SHORTWAVE OVER THE OHIO VALLEY WILL PUSH NORTH ACROSS THE LOWER GREAT LAKES SUNDAY NIGHT AND EARLY MONDAY. WHILE THE STRONGEST ISENTROPIC LIFT FROM THIS SYNOPTIC SCENARIO WILL REMAIN TO OUR WEST OVER MICHIGAN...THERE SHOULD BE ENOUGH FORCING TO PRODUCE AT LEAST SCATTERED SHOWERS ACROSS OUR REGION LATE SUNDAY NIGHT THROUGH A GOOD PORTION OF MONDAY. AS WE WORK OUR WAY THROUGH MONDAY AFTERNOON... THE WESTERN COUNTIES SHOULD BE FOUND WITHIN THE WARM SECTOR BEHIND THE WARM FRONT...LEAVING THE REMAINING SHOWER ACTIVITY EAST OF ROCHESTER...AND IN PARTICULAR...ACROSS THE NORTH COUNTRY. TEMPS ON MONDAY WILL CLIMB WELL INTO THE 60S...AND POSSIBLY TO NEAR 70 FOR SOME SITES ACROSS THE WESTERN COUNTIES WHERE SOME AFTERNOON SUNNY BREAKS WILL NOT BE OUT OF THE QUESTION. IN ANY CASE...A NOTABLY MILDER DAY. && .LONG TERM /TUESDAY THROUGH THURSDAY/... WHILE THERE IS INCREASING CONFIDENCE THAT TEMPERATURES WILL AVERAGE WELL ABOVE NORMAL FOR THIS PERIOD...THERE IS STILL A WIDE VARIANCE IN THE SOLUTIONS FROM THE ECMWF AND GEFS ENSEMBLE MEMBERS. THE GENERAL PATTERN WILL FEATURE A HIGHLY AMPLIFIED H5 RIDGE-TROF- RIDGE PATTERN OVER THE COUNTRY...THAT MAY OR MAY NOT EVOLVE INTO A DEEP CLOSED LOW OVER THE OHIO VALLEY. THIS SCENARIO WOULD BE A WARM AND RELATIVELY WET PATTERN FOR OUR FORECAST AREA WITH TEMPERATURES AVERAGING AT LEAST 10 TO 15 DEG F ABOVE NORMAL LEVELS...WHILE THE MAJORITY OF THE GEFS ENSEMBLES FAVOR A COOLER...MUCH MORE PROGRESSIVE PATTERN WITH BROAD RIDGING BUILDING BACK ACROSS THE GREAT LAKES BY MID WEEK. WILL LEAVE CONTINUITY FOR NOW...WHICH WAS LARGELY BASED ON PREVIOUS HPC SOLUTIONS. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... VFR CONDITIONS PREVAIL ACROSS THE REGION WITH A FAIR AMOUNT OF DIURNAL CU INLAND FROM THE LAKES THIS AFTERNOON. VFR CONDS WILL CONTINUE THROUGH THE OVERNIGHT INTO SATURDAY MORNING. OUTLOOK... FRIDAY NIGHT THROUGH SUNDAY...VFR. MONDAY AND TUESDAY...VFR TO MVFR WITH SCATTERED SHOWERS. && .MARINE... A RIDGE OF HIGH PRESSURE ACROSS THE LAKES WILL MAINTAIN GENERALLY TRANQUIL CONDITIONS ON BOTH LAKES FOR THE NEXT FEW DAYS. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...LEVAN NEAR TERM...LEVAN SHORT TERM...RSH LONG TERM...RSH AVIATION...LEVAN MARINE...LEVAN
Hazardous weather outlook, Oct 10, 5:04 AM EDT, 9 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 504 AM EDT FRI OCT 10 2014 NYZ001>008-010-013-014-085-110915- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-LIVINGSTON-ONTARIO-SOUTHERN ERIE- 504 AM EDT FRI OCT 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. AREAS OF FROST MAY DEVELOP SATURDAY NIGHT INTO SUNDAY MORNING AS COOL HIGH PRESSURE BUILDS OVER THE REGION. SOME OF THE TYPICALLY COOLER AREAS OF THE SOUTHERN TIER AND NORTH COUNTRY MAY DROP BELOW FREEZING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-110915- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 504 AM EDT FRI OCT 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ019>021-110915- CHAUTAUQUA-CATTARAUGUS-ALLEGANY- 504 AM EDT FRI OCT 10 2014 ...FROST ADVISORY IN EFFECT UNTIL 9 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. AREAS OF FROST MAY DEVELOP SATURDAY NIGHT INTO SUNDAY MORNING AS COOL HIGH PRESSURE BUILDS OVER THE REGION. SOME OF THE TYPICALLY COOLER AREAS OF THE SOUTHERN TIER AND NORTH COUNTRY MAY DROP BELOW FREEZING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ011-012-110915- GENESEE-WYOMING- 504 AM EDT FRI OCT 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. AREAS OF FROST MAY DEVELOP SATURDAY NIGHT INTO SUNDAY MORNING AS COOL HIGH PRESSURE BUILDS OVER THE REGION. SOME OF THE TYPICALLY COOLER AREAS OF THE SOUTHERN TIER AND NORTH COUNTRY MAY DROP BELOW FREEZING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.